# SDR ABXA20230815175

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 86,552 hours, 26,454 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 257T110320
- Part serial: 000121
- Condition: Faulted
- Location: Cockpit
- Part time: 3,332 hours
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE TAILSKID AND MASTER CAUTION ILLUNINATED ON TURN TO FINAL. RAN QRH 14.17 WHICH CLEARED GEAR DISAGREE AND TAILSKID GEAR DOORS ILLUMINATED. CREW DECLARED AN EMERGENCY. AIRCRAFT LANDED WITH OUT FURTHER INCIDENT. AIRCRAFT WAS GRPONDED BY MAINTENANCE. MAINTENANCE DEFERREDNTHE LANDING GEAR RETRACT SYSTEM IAW MEL 32-30-1. MAINTENANCE PROCEDURES COMPLIED WITH. PLACARD INSTALLED. AIRCRAFT WAS RELOCATED TO CVG FOR FURTHER MAINTENANCE.  MLG GEAR CONTROL LEVER MODULE REPLACEMENT PERFORMED MULTIPLE GEAR SWINGS PER B767 AMM 32-34-00 AND 32-32-00. COMPLETED RII FORMS 32-01-1 AND 32-02-1. THIS CLEARS DI 43898. MEL MTC PROCEDURES C/W DI AND PLACARD REMOVED. AIRCRAFT RETURNED TO SERVICE.
